# SDR DL764041134

- Difficulty date: December 23, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 12,206 hours, 4,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8252092
- Part serial: 200009878
- Condition: Seized
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON DESCENT AT APPROXIMATELY 27,000 FT, ADVISED BY THE CABIN CREW OF A SMOKEY HAZE IN THE CABIN, REPORTED TO SMELL ELECTRICAL.  SMOKE AND FUMES PROCEDURES WERE APPLIED BUT SMOKE NEVER TOTALLY DISSIPATED.  STATUS MSGS - LT PACK ACM AND FWD IFE COOLING.  FOUND LEFT ACM SEIZED.  REPLACED ACM AND RAN PACKS AND ENGINES.  ALL CHECKS OK.
